• Foodtown of Yonkers
  • 70 Linden St, Yonkers, NY, 10705
  • Mon-Sat 7am-9pm, Sun 8am-8pm
  • (914) 940-4447
  • Size

    8 foz

    Description

    Other Information: Each 15 ml contains: sodium 46 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Alcohol free. Powerful non-drowsy relief. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014350

    SKU/UPC

    32390001435

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4 foz

    Description

    Other Information: Each 10 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Dextromethorphan HBr (Cough Suppressant). Guaifenesin (Expectorant). Relieves: cough; mucus. Non-drowsy. For ages 12 & over. Questions or comments? call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Use dosage cup included. For most recent product information, visit www.Robitussin.com. Robitussin liquid formula provides soothing action and targets the source of your cough - plus relieves your chest congestion. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318736128

    SKU/UPC

    30031873612

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    8 foz

    Description

    Other Information: Each 30 ml Dose Cup Contains: potassium 5 mg, sodium 37 mg. Store at room temperature. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Fast multi-symptom relief. Powerful nighttime relief. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Alcohol 10%. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014244

    SKU/UPC

    32390001424

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    1.76 oz

    Description

    Other Information: Store at room temperature. Misc: Only selected information is listed on the jar label. Keep carton for future reference. Good Housekeeping: Since 1909. Limited warranty to consumers. Replacement or refund if defective. www.vicks.com. Made in Mexico.

    Identifier

    00323900003613

    SKU/UPC

    32390000361

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    24 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen, phenylephrine HCl, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Non-drowsy. Powerful non-drowsy relief. www.vicks.com. Made in Canada.

    Identifier

    00323900014435

    SKU/UPC

    32390001443

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    24 ct

    Description

    Other Information: Protect from heat and moisture. Misc: Naturally soothing relief that lasts from Switzerland. Naturally effective relief. For over 80 years, Ricola has been making naturally effective products using the highest quality Swiss herbs for soothing relief of coughs and sore throats. Ricola combines sweet natural honey with our proprietary blend of 10 Swiss herbs to delicately flavor our uniquely tasty and effective Honey-Herb cough drops. For questions or comments, contact: Ricola USA, Inc. 6 Campus Dr. 2nd Floor South, Parsippany, NJ 07054. www.ricola.com. The secret is Chruterchraft. Product of Switzerland.

    Identifier

    00036602300019

    SKU/UPC

    3660230001

    Manufacturer

    Ricola

    Brand

    Ricola
  • Size

    25 ct

    Description

    Other Information: 15 calories per drop. Contains: soy. Misc: Soothes sore throats. Relieves coughs. Cools nasal passages. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Questions? Call 1-800-524-2854, Monday to Friday, 9 AM-6 PM Eastern Time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546628229

    SKU/UPC

    31254662822

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    24 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if blister unit us broken. Misc: Pain reliever/fever reducer, nasal decongestant. Acetaminophen, phenylephrine HCl. Sinus. Sinus pressure + congestion. Sinus headache. Formerly named Sudafed PE sinus headache. Non-drowsy. Does not contain pseudoephedrine. The makers of the Sudafed family of products have been dedicated to reducing sinus pressure for over 50 years. Learn more about our full range of effective sinus products at Sudafed.com. Sudafed.com.

    Identifier

    00300450547248

    SKU/UPC

    30045054724

    Manufacturer

    McNeil PPC

    Brand

    Sudafed
  • Size

    30 ct

    Description

    Other Information: 10 calories per drop. Contains: soy. Misc: Triple soothing action. Soothes sore throats. Relieves coughs. Cool nasal passages. Cooling flavor meter. Resealable bag. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Questions? Call 1-800-524-2854, Monday to Friday, 9 AM-6 PM Eastern Time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546628694

    SKU/UPC

    31254662869

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    24 ct

    Description

    Other Information: Store at 59 degrees to 77 degrees F in a dry place. Protect from heat, humidity, and light. Do not use if carton is open or blister unit is broken. Misc: Diphenhydramine HCl/Antihistamine. Dye-free. Sneezing. Itchy, watery eyes. Runny nose. Itchy throat. Effective allergy relief when you need it. Child-resistant packaging. Made in Japan.

    Identifier

    00312547170215

    SKU/UPC

    31254717021

    Manufacturer

    McNeil PPC

    Brand

    Benadryl
  • Size

    80 ct

    Description

    Other Information: 10 calories per drop. Contains: soy. Misc: Menthol. Soothes sore throats. Relieves cough. Cools nasal passages. Resealable bag. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Questions? Call 1-800-524-2854, Monday to Friday, 9 am - 6 pm Eastern Time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546621411

    SKU/UPC

    31254662141

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    30 ct

    Description

    Other Information: 10 calories per drop. Contains: soy. Misc: Triple soothing action. Soothes sore throats. Relieves coughs. Cools nasal passages. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Questions? Call 1-800-524-2854, Monday to Friday, 9 am - 6 pm Eastern Time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546629363

    SKU/UPC

    31254662936

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    5 ct

    Description

    Claritin tablets provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. For adults and children ages 6+. One tablet contains 10 mg of loratadine. Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief #1 doctor recommended non-drowsy oral allergy brand.* Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose Contains 10 mg of loratadine per tablet For adults and children ages 6+

    Identifier

    00041100803177

    SKU/UPC

    4110080317

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    CLARITIN
  • Size

    8 foz

    Description

    Other Information: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Powerful nighttime relief. Alcohol 10%. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014251

    SKU/UPC

    32390001425

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Nasal decongestant / pain reliever-fever reducer / antihistamine. Relief of: Nasal congestion: phenylephrine; Headaches, sore throat, fever: acetaminophen; Runny nose, sneezing: Chlorpheniramine. See new warnings information. Call toll-free 1-855-874-0970 (English/Spanish) weekdays. Retain outer carton for complete directions and warnings. www.contac.com.

    Identifier

    00346017023244

    SKU/UPC

    34601702324

    Manufacturer

    Meda Consumer Healthcare

    Brand

    Contac
  • Size

    5 ct

    Description

    Other Information: Safety Sealed: Do not use if carton is opened or if individual blister units are torn or opened. Store between 68 and 77 degrees F (20 and 25 degrees C). Protect from excessive moisture. Misc: Fexofenadine HCl tablet. Antihistamine. Indoor/outdoor allergy relief. Sneezing. Runny nose. Itchy, watery eyes. Itchy nose or throat. Call toll-free 1-800-633-1610 or www.allegra.com. The makers of Allegra do not make store brand products. Origin Germany.

    Identifier

    00041167412008

    SKU/UPC

    4116741200

    Manufacturer

    Chattem

    Brand

    Allegra
  • Size

    4 foz

    Description

    Other Information: Each 5 ml contains: sodium 18 mg. Safety Sealed: Do not use if carton is opened or if printed foil inner seal on bottle is torn or missing. Store between 68 degrees and 77 degrees F (20 degrees and 25 degrees C). Misc: 2 years & older. Fexofenadine HCl oral suspension. 30 mg/5 ml antihistamine. Indoor/outdoor allergy relief. Sneezing. Runny nose. Itchy, watery eyes. Itchy nose or throat. Alcohol free/dye free. Questions or comments? Call toll-free 1-800-633-1610 or www.allegra.com. The makers of Allegra do not make store brand products. Origin Germany.

    Identifier

    00041167424445

    SKU/UPC

    4116742444

    Manufacturer

    Chattem

    Brand

    Allegra
  • Size

    4 foz

    Description

    Other Information: Each 20 ml contains: sodium 14 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Dextromethorphan HBr (cough suppressant). Doxylamine succinate (antihistamine). Controls cough. Relieves runny nose & sneezing. Better tasting! Same effective nighttime relief (Compared to Robitussin Nighttime Cough DM Max [10 ml]). For ages over 12 & over. Questions or comments? Call weekdays from 9 am to 5 pm EST at 1-800-762-4675. Maximum strength claim based on maximum levels of active ingredients per dose. For most recent product information, visit www.robitussin.com. Better tasting plus stronger soothing action (Compared to Robitussin Nighttime Cough DM Max [10 ml]). Same maximum strength relief. Parents: Learn about teen medicine abuse www.StopMedicineAbuse.org.

    Identifier

    00300318718131

    SKU/UPC

    30031871813

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    4 foz

    Description

    Other Information: Each 10 ml Contains: sodium 5 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Alcohol-free. Misc: Peak cold. Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Specially formulated for diabetics. For ages 12 & over. Relieves: cough; mucus. Non-drowsy. Dye-free. Questions or comments? Call weekdays from 9 am to 5 pm EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. Robitussin liquid formula provide soothing action and targets the source of your cough - plus relieves your chest congestion. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318737125

    SKU/UPC

    30031873712

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    4 foz

    Description

    Other Information: Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Protect from light. Close cap tightly. Misc: Dextromethorphan HBr (Cough Suppressant); Guaifenesin (Expectorant). Cough. Chest congestion. Thins & loosens mucus. New! Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. The Triaminic brand provides a broad range of products, created with the needs of children in mind. Trusted by parents for over 50 years. For more information plus helpful tips visit www.triaminic.com or call The Triaminic Clinic, 1-800-KIDS-987.

    Identifier

    00300678118046

    SKU/UPC

    30067811804

    Manufacturer

    Novartis

    Brand

    Triaminic
  • Size

    24 ct

    Description

    Other Information: Each Tablet Contains: calcium 20 mg. Store between 68-77 degrees F (20-25 degrees C). Avoid high humidity. Protect from light. Do not use if carton is opened or if blister is broken. Misc: Ultratabs (small tablet size). Visit www.benadryl.com. Diphenhydramine HCl. Antihistamine. Sneezing. Runny nose. Itchy, watery eyes. Itchy throat. Child-resistant packaging. Effective allergy relief when you need it! Active ingredient made in Japan.

    Identifier

    00312547170314

    SKU/UPC

    31254717031

    Manufacturer

    McNeil PPC

    Brand

    Benadryl
  • Size

    20 ct

    Description

    Other Information: Store at 68 degrees - 77 degrees (20 degrees - 25 degrees C) in a dry place. Do not use if clear outer wrap is opened or missing. Misc: More drops. Soothes your throat. Tastes great! www.ludens.com or like us on Facebook. Soothes your throat, tastes great! Ludens.com. Made in USA.

    Identifier

    00814832014285

    SKU/UPC

    81483201428

    Manufacturer

    Medtech Products

    Brand

    Ludens
  • Size

    19 ct

    Description

    Other Information: Protect from heat and moisture. Misc: Naturally soothing relief that lasts from Switzerland. Naturally effective relief. For over 80 years, Ricola has been making naturally effective products using the highest quality Swiss herbs for soothing relief of coughs and sore throats. Flavored with naturally soothing honey and refreshing lemon balm, Ricola HoneyLemon with Echinacea cough drops calm the throat and fight coughs naturally with the unique combination of natural menthol, Echinacea and Ricola's blend of 10 Swiss herbs. The secret is Chruterchraft (Swiss for Ricola's magic herb blend). For questions or comments, contact: 6 Campus Dr. 2nd Floor South, Parsippany, NJ 07054. www.ricola.com. Product of Switzerland.

    Identifier

    00036602311954

    SKU/UPC

    3660231195

    Manufacturer

    Ricola

    Brand

    Ricola
  • Size

    14 ct

    Description

    Other Information: Tamper Evident: Do not use if carton is open or if printed seal on blister is broken or missing. Store between 68-77 degrees F (20-25 degrees C). Misc: 1200 mg guaifenesin extended-release bi-layer tablets. Relieves chest congestion. Thins and loosens mucus. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Unique Bi-Layer Tablet: immediate-release layer; extended-release layer. Choose from the Mucinex line of products to treat your symptoms. Mucinex: relieves chest congestion; thins and loosens mucus for 12 hours. Please visit our web site www.mucinex.com. Made in England.

    Identifier

    00363824023144

    SKU/UPC

    36382402314

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    16 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Aches, fever & sore throat. Sneezing, runny nose. Cough. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014398

    SKU/UPC

    32390001439

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4 foz

    Description

    Other Information: Each 10 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Now for ages 4 & over. Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Phenylephrine HCl (nasal decongestant). Relieves: cough; chest congestion/mucus; stuffy nose. Non-drowsy. New dosing information. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Use dosage cup included. For most recent product information, visit www.robitussin.com. Children's Robitussin liquid is specially formulated to provide soothing action, control your child's cough plus relieve other cold symptoms. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318716120

    SKU/UPC

    30031871612

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    30 ct

    Description

    Other Information: 10 calories per drop. Contains: soy. Misc: Triple soothing action. Soothes sore throats. Relieves coughs. Cool nasal passages. Cooling flavor meter. Resealable bag. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Questions? Call 1-800-524-2854, Monday to Friday, 9 AM-6 PM Eastern Time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546629288

    SKU/UPC

    31254662928

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    5 ct

    Description

    Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Do not use if individual blister unit is open or torn. Misc: Cetirizine HCl/antihistamine 10 mg tablets. 24 hour relief of sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Easy open blister. Questions? Call 1-800-343-7805. www.zyrtec.com. Made in Belgium.

    Identifier

    00312547204309

    SKU/UPC

    31254720430

    Manufacturer

    McNeil PPC

    Brand

    Zyrtec
  • Size

    12 foz

    Description

    Other Information: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Alcohol 10%. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Powerful nighttime relief. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014275

    SKU/UPC

    32390001427

    Manufacturer

    P & G

    Brand

    Vicks